# SDR UPS08M53330

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LWR FWD CARGO DOOR SKIN CREASE 12 INCHES LONG, OUT OF SRM LIMITS.  ACCOMP HFEC OF DENT PER NDTSPRM 06-10-01.  NO CRACKS DETECTED.  DRILLED OUT (4) FASTENERS IN DENTED AREA.  C/W ITEM 3, 4, 5 ON EO MD11-5230-30572 PER NDTSPM 06-10-01-00.  C/W DEFERRAL PER SAME EO PERFORM HFEC INSPECT W/IN EVERY 10 CYCLES.  REPAIR W/IN 30 DAYS IAW EO MD11-52-30-30572.
